Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Problem of irritation in eyes .

User rating for this question
Excellent
Answered by

Ophthalmologist
Practicing since : 1969
Answered : 12590 Questions
Question
Problem of irritation in eyes .
Sat, 10 Feb 2018 in Vision and Eye Disorders
 
 
Answered by Dr. Ashok Kumar Dash 21 hours later
Brief Answer:
can be foreign body allergic conjunctivitis or drug sensitivity

Detailed Answer:
It can be foreign body or allergic conjunctivitis can be trachoma. Eye doctor should examine the complete eye.If it is computer vision syndrome in that case hour of viewing computer be reduced and take a break in between and go near window,look outside to greenery. This will change the field of vision. Due to lack of staring there will be proper spread of tear-film relief.Dry eye can cause corneal erosion and there will be irritation. For that you can take tablet Levocetrizine 5 mg in the morning for ten days.In any way refresh eye tear drop will help. Prolong use of contact lens can also cause dry eye and corneal erosion. In that case discontinue contact lens and use specs. Protective anti glare screen can be used before your computer .
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor